Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 36, Issue 3, 2000
Metadata
 

Codimension Two Compact Hausdorff Foliations by Hyperbolic Surfaces Are Not Stable
Kazuhiko Fukui and Atsuhide Mori
pp. 321–336
Abstract | Full-Text PDF (1838 KB) | Metadata

Real Forms of the Radon–Penrose Transform
Andrea D'Agnolo and Corrado Marastoni
pp. 337–383
Abstract | Full-Text PDF (3946 KB) | Metadata

Extended Affine Root System IV (Simply-Laced Elliptic Lie Algebras)
Kyoji Saito and Daigo Yoshii
pp. 385–421
Abstract | Full-Text PDF (3759 KB) | Metadata

Blowing Ups of 3-dimensional Terminal Singularities, II
Takayuki Hayakawa
pp. 423–456
Abstract | Full-Text PDF (3285 KB) | Metadata